Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A table of primitive binary polynomials

Author: Miodrag Živković
Journal: Math. Comp. 62 (1994), 385-386
MSC: Primary 11T06; Secondary 11T71, 11Y70
MathSciNet review: 1201073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For those $ n < 5000$ for which the factorization of $ {2^n} - 1$ is known, the first primitive trinomial (if such exists) and a randomly generated primitive 5- and 7-nomial of degree n in $ {\text{GF}}(2)$ are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11T06, 11T71, 11Y70

Retrieve articles in all journals with MSC: 11T06, 11T71, 11Y70

Additional Information

PII: S 0025-5718(1994)1201073-4
Keywords: Primitive polynomials, finite field
Article copyright: © Copyright 1994 American Mathematical Society